Journal article icon

Journal article

Likely striping in stochastic nematic elastomers

Abstract:

For monodomain nematic elastomers, we construct generalised elastic–nematic constitutive models combining purely elastic and neoclassical-type strain energy densities. Inspired by recent developments in stochastic elasticity, we extend these models to stochastic–elastic–nematic forms, where the model parameters are defined by spatially independent probability density functions at a continuum level. To investigate the behaviour of these systems and demonstrate the effects of the probabilistic ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-6436-8483
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/R020205/1
Publisher:
SAGE Publications
Journal:
Mathematics and Mechanics of Solids More from this journal
Volume:
25
Issue:
10
Pages:
1851-1872
Publication date:
2020-05-01
Acceptance date:
2020-02-22
DOI:
EISSN:
1741-3028
ISSN:
1081-2865
Language:
English
Keywords:
Pubs id:
1088726
Local pid:
pubs:1088726
Deposit date:
2020-02-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP